# SDR SWAA000765

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 57,492 hours, 62,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER 3L CRACKED, BS 663.  REMOVED AND REPLACED STRINGER SPLICE SECTION PER SRM.
